MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 TT WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2.0MM XBRAID TT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX 2 TT WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2.0MM XBRAID TT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-322
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the tip broke during the procedure.The tip was retrieved.
 
Event or Problem Description
It was reported that the tip broke during the procedure.The tip was retrieved.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: harpoon broke at the tip.Probable root cause: design; inserter/implant not compatible with guide; inserter material/design too weak; inserter shaft cannot bend around curved guide; drill not designed to center hole with respect to guide; guide mouth not designed to grip bone; guide not able to be gripped tightly; process; inserter, implant, and/or guide manufactured out of spec; anchor coating process out of specification; application; excessive force impacting inserter; movement of guide out of orientation to pilot hole; use of wrong drill.The reported failure mode will be monitored for future reoccurrence.H3 other text : 81.

Brand Name
ICONIX 2 TT WITH INTELLIBRAID TECHNOLOGY, 2.3MM ANCHOR WITH 2.0MM XBRAID TT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key12086483
Report Number0002936485-2021-00354
Device Sequence Number887335
Product Code MBI
UDI-Device Identifier37613327176934
UDI-Public37613327176934
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K170098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-322
Device Lot Number19162AE2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1